# SDR AALA202406276505

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737823
- Aircraft serial: 44458
- Aircraft time: 12,030 hours, 4,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Unsecure
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT SERVICE DOOR 2R GRIT BAR HANGING OUT SLIDE PACK COMING OUT OF BUSLE. RESTOWED R2 DOOR GIRT BAR. PER AMM 25-66-02.
